Micah Webster

Associate ProfessorMathematics and Computer Science

Micah Webster graduated from the University of California, Irvine in 2008 with a Ph.D. in mathematics with concentrations in both analysis and applied mathematics. There his research focused on both theoretical properties of and numerical approximations to solutions of nonlinear diffusion equations. His current research interests include analyzing, applying, and approximating abstract stochastic evolution equations. His pedagogical interests focus on advancing student engagement and retention by utilizing the flipped classroom, blended learning, and project-based learning. In 2012, he was the first recipient of the Excellence in Teaching Award for a non-tenured faculty member at Goucher College. 

Show more or less of the faculty member's bio

Research, Scholarship, Creative Work in Progress

Manuscripts in preparation: Fractional Nonlinear Stochastic Wave Equations with Poisson Jumps; Sobolev Neutral Fractional Stochastic Evolution Equations with Applications 

Publications

McKibben, M. Webster, “Abstract functional second-order stochastic evolution equations with applications,” Afrika Matematica (), 1-26. doi: 10.1007/s13370-017-0480-1

McKibben, M. Webster, “Abstract Stochastic Integrodifferential Delay Equations Driven by Fractional Brownian Motion,” Far East Journal of Mathematical Sciences 96 (6) 2015, 757-800

McKibben, M. Webster, Eds., Brownian Motion: Elements, Dynamics and Applications, New York, New York, Nova Science Publishers, 2015

McKibben, M. Webster, Differential Equations with MATLAB: Exploration, Applications, and Theory, Boca Raton, Florida: CRC Press, 2014

McKibben, M. Webster, “Abstract Functional Stochastic Evolution Equations Driven by Fractional Brownian Motion,” Abstract and Applied Analysis, Vol 2014, Article ID 516853, 14 pages, 2014. doi:10.1155/2014/516853

Webster, P. Guidotti, “Nonlinear Stability Analysis of a Two-Dimensional Free Boundary Problem,” Interfaces and Free Boundaries, Vol 12 (3) 2010, 293-310

Webster, P. Guidotti, “Boundary dynamics of a two-dimensional diffusive free boundary problem, “Discrete and Continuous Dynamical Systems-Series A, Vol 26 (2) 2010, 713-736

External Awards, Honors, Grants

Outstanding Student Service Award 

Excellence in Teaching Award 

Section NExT Fellow 

Kovalevsky Award for Outstanding Ph.D. Thesis 

 

Other Professional or Scholarly Activity

Reviewer for Mathematical Reviews and Abstract and Applied Analysis